# SDR CALA2023051501517

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 77,560 hours, 33,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5227902620551
- Condition: Cracked
- Location: R Emer Ext
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMER.EXIT ESCAPE HATCH RH LOAD LIMITING FROFIL CRACKED AT FAS TENER HOLES. REMOVED RH INTERCOSTAL IAW SRM 51-42-11, RECEIVVE NEW SEGMENT AN AND RESTORED SURFACE PROTECTION IAW SRM 51-75-11/001. EMP: V9363 GLE P/N D5227902620551, BATCH# 0004061454, LOCATED ANDDRILLED IA 22 WC: 56341 STA: ST ENG BFM W SRM 51-44-11, INSTALLED NEW SEGMENT IAW SRM 51-42-11, TREATED AND PRIMED IAW SRM 51-21-11, APPLIED TOP COAT IAW SRM 51-75-12
